Title of article :
On conditions for regularity of solutions for a piecewise linear system Original Research Article
Author/Authors :
Jan Melin، نويسنده , , Anders Hultgren، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
25
From page :
2277
To page :
2301
Abstract :
We study a piecewise linear system approximating the behaviour of a switched DC/DC converter. We give conditions for a unique limit cycle in our different cases and give examples of complicated phenomena that might occur. The stability of a state space trajectory controlled converter is addressed.
Keywords :
Resonant converters , Piecewise linear system , Limit cycles , Switched systems
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2006
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
859495
Link To Document :
بازگشت